MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE HELIOCOIDAL RASP; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE HELIOCOIDAL RASP; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 5820080021
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device evaluated by manufacturer? awaiting device return.
 
Event or Problem Description
It was reported during a spine surgery procedure two helicoidal rasps broke.It was also reported that there were no adverse consequences as a result of this event.It was further reported that there was a ten minute delay and the procedure was completed successfully.This report is for the second helicoidal rasp that broke.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text: device not returned.
 
Event or Problem Description
It was reported during a spine surgery procedure two heliocoidal rasps broke.It was also reported that there were no adverse consequences as a result of this event.It was further reported that there was a ten minute delay and the procedure was completed successfully.This report is for the second heliocoidal rasp that broke.

Brand Name
ELITE HELIOCOIDAL RASP
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11473922
Report Number0001811755-2021-00730
Device Sequence Number16963093
Product Code HWE
UDI-Device Identifier07613153022374
UDI-Public07613153022374
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820080021
Device Catalogue Number5820080021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1